# SDR SWAA2021081242318

- Difficulty date: March 9, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 48,368 hours, 28,788 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Closeout Panel
- Condition: Bent
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT-OUT; FWD SIDE STA. 787 RBL23; CLOSEOUT PANEL 142KW; BENT AND DAMAGED. / REMOVED AND REPLACED PANEL PER SRM 51-40-02
